loading page

Global conservative solutions of the two-component $\mu$-Hunter-Saxton system
  • Xiayang Shi,
  • Jingjing Liu
Xiayang Shi
Zhengzhou University of Light Industry

Corresponding Author:[email protected]

Author Profile
Jingjing Liu
Zhengzhou University of Light Industry
Author Profile

Abstract

In this paper, we establish global conservative solutions of the two-component $\mu$-Hunter-Saxton system by the methods developed in “A. Bressan, A. Constantin, “Global conservative solutions of the Camassa-Holm equation,” Arch. Ration. Mech. Anal. 183(2), 215-239 (2007)” and “H. Holden, X. Raynaud, “Periodic conservative solutions of the Camassa-Holm equation,” Ann. Inst. Fourier (Grenoble) 58(3), 945-988 (2008)”.